About the Journal


Aims and Scope

Annales Mathématiques Blaise Pascal (ISSN 1259-1734) is a mathematical research journal, published by the Laboratoire de Mathématiques Blaise Pascal (UMR 6620-CNRS) of the Université Clermont Auvergne.

Annales Mathématiques Blaise Pascal publishes papers reflecting signifiant advances in all areas of pure and applied mathematics, in one volume a year (two issues). The published papers are reviewed in Mathematical Reviews and Zentralblatt Math.



The Annales Mathématiques Blaise Pascal publishes 2 issues per year.


Journal Policy

   ► Open Access Policy

The AMBP follows a true Open Access policy:


   ► Copyright and Licensing policy


  ► Archiving Policy

Indexed in: the journal is covered by MathSciNet and Zentralblatt Math.

The metadata are available via an OAI-PMH server.

To ensure a long term preservation and access to the journal content, it will be stored in the CLOCKSS archive.


Peer Review Policy

Manuscripts are sent directly to a member of the editorial board, who appoints one or more independant referees. 

The peer review process type is the single blind review : the name of the referee(s) is not given to the authors.

At the end of this process, the editor transmits the reports along with his recommendation to the chief editors, who then take the final decision on the publication of the manuscript.


Best practices

The Annales Mathématiques Blaise Pascal adhere to the Code of practice, as detailed on Pages 2-5 of the linked document edited by the European Mathematical Society Ethics Committee.

The journal follows the guidelines of the Committee on Publication Ethics - COPE.

Please read our Ethics Statement.



The journal acknowledges the support of the Centre Mersenne and of the Laboratoire de Mathématiques Blaise Pascal (Université Clermont Auvergne et CNRS).